# SDR SIMA200102803

- Difficulty date: January 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4256 - FOUND CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF WHEN TURNING ON BLEED SYSTEM.  FOUND PACKS TO BE SATURATED WITH GLYCOL.  CLEANED LINES IAW AMM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
